# SDR UALA2012120407032

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO PREVIOUSLY INSTALLED REPAIRS FOUND ON NR 5 LEFT MED OUTER SKIN AT FWD LOWER CORNER AND AFT LOWER CORNER ARE NOT IN ACCORDANCE WITH SRM AND REPAIR RECORDS CAN NOT BE LOCATED.  PERFORMED REPAIR ACCORDING TO ECRA5211-01271.
